# SDR ZZDA2009094

- Difficulty date: March 17, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE CABIN STA 389 STR 18R CUSP LINE WEB HAS CORROSION.  CUT OUT DAMAGE, INSTALLED DOUBLER REPAIR ON RIGHT STA 389 STR 18R PER REF B717 SRM 51-70-10 FIG 201 SHEET 2.
